Synthesis of switching rules for switched linear systems through randomized algorithms

Hideaki Ishii, Tamer Başar, Roberta Tempo

Research output: Contribution to journalConference article


In this paper, the design of a stabilizing switching rule for a switched linear system is considered. We first propose a probabilistic algorithm for a known nonconvex condition that employs a multiple Lyapunov function. We prove a probability-one convergence of the algorithm under a new notion of convergence. Then, to reduce its complexity, a modified version of the algorithm is developed. The results are illustrated using two-and three-dimensional systems with multiple switch states.

Original languageEnglish (US)
Pages (from-to)4788-4793
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
StatePublished - Dec 1 2003
Event42nd IEEE Conference on Decision and Control - Maui, HI, United States
Duration: Dec 9 2003Dec 12 2003


ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Cite this